# SDR DALA2014100705432

- Difficulty date: October 5, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- Aircraft time: 89,780 hours, 43,373 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bushing
- Condition: Migrated
- Location: Aft Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PYLON MOUNT BUSHING MIGRATING.  CLEANED HOLE REPAIRED IAW SRM 54-51-02.  INSTALLED BUSHING IAW SRM.
